# SDR ASAA2018091726146

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,618 hours, 7,143 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING T/C 78472002 FOUND 6 BLADES WITH WORN CU-NI COATING ON NR 1 ENGINE. GROUNDED - YES. REPLACED 6 BLADES ON NR 1 ENGINE REF T/C 78472002.
